# SDR ASAA11410610

- Difficulty date: October 22, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,752 hours, 35,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AD 20090206 400 53 1 STEP 17 STA 500E RT FRAME HAS A CRACK.  REMOVED DAMAGED AREA ON FRAME 500E AT 21R STR.  COMPLETED STA 500E FRAME AT STR 21R REF SRM 53 00 07 REPAIR 13 AND EA 400 53EA 06597.
